# SDR CA030514014

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Aircraft time: 12,520 hours
- Engine: Pwa JT8D219
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 4056510903
- Condition: Failed
- Location: Flt Director
- Component: Flt Director, Honeywell
- Component part number: 4056510903
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S PRIMARY FLIGHT DISPLAY FLARED BRIGHT THEM WENT OUT FOLLOWED IMMEDIATELY BY ODOR OF SMOKE AND SOON AFTER BLUE SMOKE EMANATED FROM PDF AREA. PART SENT FOR OVERHAUL.
